# SDR IPXA2016120711485

- Difficulty date: December 5, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 24,675 hours, 15,404 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Pseu
- Condition: Malfunctioned
- Location: Thrust Reversers
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK, SECOND TIME, DUE TO REVERSER UNLOCK MESSAGE.  PSE WAS REPLACED.  NO FAULT IAW TECH. REVERSED DMP 78-36-01 AND 78-31-1-1. OPS CHECKED THE LT ENG THRUST REVERSER IAW MM 78-31-00-501. OPS CHECKED GOOD.
